| Model Number |
7055M-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
08/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, the most probable root cause is user error: using an implant that was too long or installing the implant too deep.
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2020 where three implants were installed.The patient had si joint pain relief for five months, but then reported right side radicular pain symptoms.The surgeon determined that the superior positioned implant was impinging on the neuroforamen causing radicular pain.In (b)(6) 2020, the surgeon performed a revision procedure where he removed the superior positioned implant using chisels.No bone graft or hardware was installed.No other preexisting implants were adjusted or removed.The patient's radicular pain symptoms resolved following the revision procedure.